# SDR ZW0A0102801

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN E/E COMPT FOUND CORROSION ON BOTTOM OF MEMBRANE AT STA 200, RBL 22 TO RBL 44.  REMOVED CORRODED AREA OF MEMBRANE, FABRICATED NEW MEMBRANE FROM SAME TYPE MATERIAL AND TREATED PER SRM 51-10-3.  INSTALLED PER SRM 51-70-4 FIGURE 2 SHEET 1.
